Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287270] of Richard Hain

search www.ams.org.

Papers Published

  1. Kim, M; Hain, RM, The Hyodo-Kato theorem for rational homotopy types, Mathematical Research Letters, vol. 12 no. 2-3 (2005), pp. 155-169, ISSN 1073-2780 [arXiv:math/0210281], [repository]
    (last updated on 2017/12/13)

    Abstract:
    The Hyodo-Kato theorem relates the De Rham cohomology of a variety over a local field with semi-stable reduction to the log crystalline cohomology of the special fiber. In this paper we prove an analogue for rational homotopy types. In particular, this gives a comparison isomorphism for fundamental groups.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320